# SDR KC8A201808300018

- Difficulty date: August 28, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N71CK
- Make and model: Lear 36A
- Aircraft serial: 035
- Aircraft time: 21,205 hours, 11,958 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, CREW NOTICED EXCESSIVE HEAT IN CABIN, SMOKE IN CABIN COMING FROM ARM REST DUCTING OUTLETS. BOTH ENGINE MODULATING SHUT OFF VALVES SELECTED CLOSED BY CREW, SMOKE QUIT, HEAT SUBSIDED. CREW DECLARED AN EMERGENCY AND RETURNED TO BASE.  OPEN.
